MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS®; CATHETER, PERCUTANEOUS

BARD PERIPHERAL VASCULAR, INC. ATLAS®; CATHETER, PERCUTANEOUS
Model Number AT75126
Health Effect - Clinical Code Pain (1994)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
While trying to remove an atlas pta balloon dilation catheter, it would not deflate completely.The patient had to be taken to the operating room (or) for surgical removal.Some pain was noted in patient chart, but overall the patient recovered without further intervention and was discharged the next day.Other balloons of this type were removed from the shelves by the nurse manager and the rep was notified to come in.At this time, more information is being collected on specific device details, whether the device was saved, and what communication has occurred between the manufacturer and the interventional radiology department.Per site reporter: the manufacturer rep was notified and instructed to come in by the interventional radiology department.It is unknown at this time whether or not the device was saved and will be passed to the manufacturer rep.

Brand Name
ATLAS®
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd st.
tempe AZ 85281
MDR Report Key6975764
Report Number6975764
Device Sequence Number11087475
Product Code DQY
UDI-Device Identifier00801741062414
UDI-Public(01)00801741062414
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2017
Report Date (Section F) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Model NumberAT75126
Device Catalogue NumberAT75126
Device Lot NumberGFBR2775
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer10/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age55 YR
Patient Weight115
Date Report Sent to FDA10/20/2017